# SDR CA040622006

- Difficulty date: June 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna A152
- Aircraft time: 10,333 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 10,465 hours
- Component: Stabilizer Assy, Cessna
- Component part number: 043200161
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BRACKET OF THE STABILIZER ASSEMBLY WAS FOUND CRACKED.
